# SDR DALA2023081606671

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STA 160-STA 180 STR 30 DAMAGED DURING LANDING. REMOVED LONGERON AT STA 160 - STA 180 STR 30 PER B717 SRM 51-40- 02. REPLACED LONGERON AFT STA 160- STA 180 STR 30 PER B717 SRM 51-40-02 AND DWG 5911401. (LP #2919466)
